Skip to main content
Log in

Well-posedness in energy space for the Cauchy problem of the Klein-Gordon-Zakharov equations with different propagation speeds in three space dimensions

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Received: 20 November 1997

Rights and permissions

Reprints and permissions

About this article

Cite this article

Ozawa, T., Tsutaya, K. & Tsutsumi, Y. Well-posedness in energy space for the Cauchy problem of the Klein-Gordon-Zakharov equations with different propagation speeds in three space dimensions. Math Ann 313, 127–140 (1999). https://doi.org/10.1007/s002080050254

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002080050254

Navigation